# SDR SWI2025F01682

- Difficulty date: August 15, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: SH670320451
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP COMMON TO STGR 20R AND FS 319.00 HAS CORROSION. REPLACED CORRODED CLIP COMMON TO STGR 20R AND FS 319 WITH NEW IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV Y. COMPLIED WITH SKYCARD 51-900-1002-SKY.
